Follow
Marek Bożejko
Marek Bożejko
Professor of Institute of Mathematics, Wroclaw University
Verified email at math.uni.wroc.pl
Title
Cited by
Cited by
Year
An example of a generalized Brownian motion
M Bożejko, R Speicher
Communications in Mathematical Physics 137 (3), 519-531, 1991
4241991
q-Gaussian processes: non-commutative and classical aspects
M Bożejko, B Kümmerer, R Speicher
Communications in Mathematical Physics 185 (1), 129-154, 1997
3791997
Interacting Fock spaces and Gaussianization of probability measures
L Accardi, M Bożejko
Infinite dimensional analysis, quantum probability and related topics 1 (04 …, 1998
2481998
Completely positive maps on Coxeter groups, deformed commutation relations, and operator spaces
M Bozejko, R Speicher
arXiv preprint funct-an/9408002, 1994
2341994
Convolution and limit theorems for conditionally free random variables
M Bożejko, M Leinert, R Speicher
Pacific Journal of Mathematics 175 (2), 357-388, 1996
2151996
Herz-Schur multipliers and completely bounded multipliers of the Fourier algebra of a locally compact group
M Bozejko, G Fendler
Bollettino della Unione Matematica Italiana 3 (2), 297-302, 1984
1421984
On a class of free Lévy laws related to a regression problem
M Bożejko, W Bryc
Journal of Functional Analysis 236 (1), 59-77, 2006
1352006
Interpolations between Bosonic and Fermionic Relations given by Generalized Brownian Motions (revised version)
M Bozejko, R Speicher
arXiv preprint funct-an/9408003, 1994
1111994
Infinite Coxeter groups do not have Kazhdan's property
M Bozejko, T Januszkiewicz, RJ Spatzier
Journal of Operator Theory, 63-67, 1988
941988
Remarks on t-transformations of measures and convolutions
M Bożejko, J Wysoczański
Annales de l'Institut Henri Poincare (B) Probability and Statistics 37 (6 …, 2001
922001
Positive-definite kernels, length functions on groups and a noncommutative von Neumann inequality
M Bożejko
Studia Mathematica 95, 107-118, 1989
791989
Independent and symmetrized white noises
M Bozejko, R Speicher
Quantum Probability and Related Fields VI, 219-236, 1991
761991
Uniformly bounded representations of free groups.
M Bozejko
Walter de Gruyter, Berlin/New York 1987 (377), 170-186, 1987
721987
Positive definite functions on the free group and the noncommutative Riesz product
M Bozejko
BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA 5 (1), 13-21, 1986
711986
The normal distribution is⊞-infinitely divisible
ST Belinschi, M Bożejko, F Lehner, R Speicher
Advances in Mathematics 226 (4), 3677-3698, 2011
602011
On Λ (𝑝) sets with minimal constant in discrete noncommutative groups
M Bożejko
Proceedings of the American Mathematical Society 51 (2), 407-412, 1975
531975
Weakly amenable groups and amalgamated products
M Bożejko, MA Picardello
Proceedings of the American Mathematical Society 117 (4), 1039-1046, 1993
501993
New examples of convolutions and non-commutative central limit theorems
M Bożejko, J Wysoczański
Banach Center Publications 43, 95-103, 1998
471998
Positive definite bounded matrices and a characterization of amenable groups
M Bożejko
Proceedings of the American Mathematical Society, 357-360, 1985
431985
Ultracontractivity and Strong Sobolev Inequality For q-Ornstein–Uhlenbeck Semigroup (-1< q< 1)
M Bożejko
Infinite Dimensional Analysis, Quantum Probability and Related Topics 2 (02 …, 1999
411999
The system can't perform the operation now. Try again later.
Articles 1–20